MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558600
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a04 captures the reportable event of balloon damaged.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the bile duct papillary opening during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat bile duct stones performed on (b)(6) 2025.During the procedure, a pre dilation on the papillary opening of the bile duct was performed and it was noted that the balloon was damaged, and the contrast medium leaked during dilatation.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.Note: no further information has been obtained despite good faith efforts.Based on the event that the balloon was damaged, the reported event may suggest that the balloon might be burst.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6); reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a04 captures the reportable event of balloon damaged.Block h11: (investigation result) the returned cre pro wireguided dilatation balloon was analyzed, and a visual and microscopic evaluation noted no problem with the device.Functional inspection also reveals that the balloon was able to be inflated and hold pressure.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon damaged was not confirmed.The returned device is in good condition and capable of being inflated and can hold pressure without any evidence of leak.Based on the investigation findings and all gathered information, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22861983
Report Number3005099803-2025-04224
Device Sequence Number9359626
Product Code FGE
UDI-Device Identifier08714729797487
UDI-Public(01)08714729797487(17)271009(10)35027782
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558600
Device Catalogue NumberM00558600
Device Lot Number0035027782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight65 KG